# SDR HALA0600417

- Difficulty date: May 16, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB ATTACHMENT CLIP IS CRACKED AT LE UPPER SPAR LES 571.  REMOVED CLIP TRIMMED, LOCATED, DRILLED, ALODINED, PRIMED AND INSTALLED NEW CLIP L/W LES 571, UPPER SPAR USING BAC1503-100386 EXTRUSION 7675T6 LOT NR 681279 ALL WORK DONE IAW SRM 51-40-02-00-0 PARA 7, M/M 51-21-04-377-001 PARA 2 M/M 51-21-10-377-003, STEP 2 BAC DWR 112T200 SH 14 REV F, 114T0221 SH 1 REV B AND SH 5 OF 24.  REPAIRED AREA WAS SEALED INTERNALLY, LEAK CHECKED GOOD IAW MM 28-11-00.
